# SDR MASA200602275

- Difficulty date: September 13, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 8,442 hours, 5,320 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stabilizer Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7276 IAD.  PILOT REPORTED STAB CH 1 INOP STATUS.  RESET SSCU'S AND PERFORMED SPOST TEST.
